# SDR DALA2019032902047

- Difficulty date: March 26, 2019
- Submitted: March 31, 2019
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 52,218 hours, 23,971 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA PART DEPARTED AIRCRAFT. A/C 3273 CLOSED LOG 1003398. LEFT FUSELAGE HOIST POINT PLUG MISSING JUST FWD TO LEFT FWD OVERWING EMERGENCY EXIT DOOR. INSPECTED AND INSTALLED HOIST POINT COVER ON LEFT FWD EMERGENCY EXIT DOOR.
